On the isomorphism-complete problems and polynomial time isomorphism

Grigoras, Gh.: On the isomorphism-complete problems and polynomial time isomorphism. Acta cybernetica, (5) 2. pp. 135-142.(1981)

[img] Cikk, tanulmány, mű
cybernetica_005_fasc_002_135-142.pdf

Download (830kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1981
Volume: 5
Number: 2
Page Range: pp. 135-142
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika
Additional Information: Bibliogr.: 142. p.
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12310

Actions (login required)

View Item View Item